Alert archive / Colorado / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 178, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 26, 2017, 9:44 PM MDT for Baca County, Las Animas County, Colorado. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2017, 9:44 PM MDT (03:44 UTC)
- Expired
- Jul 26, 2017, 10:30 PM MDT
- In force
- 46 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Baca County, CO, Las Animas County, CO
The radar
The Pueblo radar (KPUX), 134 km from the middle of the area, began a volume at 03:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 3.7 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 479 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1416 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
570
WUUS55 KPUB 270344
SVRPUB
COC009-071-270430-
/O.NEW.KPUB.SV.W.0178.170727T0344Z-170727T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
944 PM MDT WED JUL 26 2017
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Western Baca County in southeastern Colorado...
East central Las Animas County in southeastern Colorado...
* Until 1030 PM MDT
* At 944 PM MDT, a severe thunderstorm was located 19 miles north of
Kim, or 34 miles south of North La Junta, moving southeast at 15
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
western Baca and east central Las Animas Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3748 10356 3762 10319 3738 10307 3719 10357
TIME...MOT...LOC 0344Z 336DEG 14KT 3752 10330
HAIL...1.00IN
WIND...60MPH
$$
Stark3 follow-up statements
546
WWUS55 KPUB 270403
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
1003 PM MDT WED JUL 26 2017
COC009-071-270430-
/O.CON.KPUB.SV.W.0178.000000T0000Z-170727T0430Z/
Baca CO-Las Animas CO-
1003 PM MDT WED JUL 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM MDT
FOR WESTERN BACA AND EAST CENTRAL LAS ANIMAS COUNTIES...
At 1002 PM MDT, a severe thunderstorm was located 15 miles north of
Kim, or 35 miles west of Springfield, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
western Baca and east central Las Animas Counties. This severe
thunderstorm is moving slowly and is likely producing very heavy
rainfall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3743 10356 3762 10319 3738 10307 3719 10357
TIME...MOT...LOC 0402Z 336DEG 14KT 3746 10326
HAIL...1.00IN
WIND...60MPH
$$
Stark792
WWUS55 KPUB 270419
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
1019 PM MDT WED JUL 26 2017
COC009-071-270430-
/O.CON.KPUB.SV.W.0178.000000T0000Z-170727T0430Z/
Baca CO-Las Animas CO-
1019 PM MDT WED JUL 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM MDT
FOR WESTERN BACA AND EAST CENTRAL LAS ANIMAS COUNTIES...
At 1019 PM MDT, a severe thunderstorm was located 12 miles northeast
of Kim, or 33 miles west of Springfield, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
western Baca and east central Las Animas Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3739 10350 3753 10316 3738 10307 3720 10354
TIME...MOT...LOC 0419Z 336DEG 14KT 3740 10323
HAIL...1.00IN
WIND...60MPH
$$
Hodanish422
WWUS55 KPUB 270426
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
1026 PM MDT WED JUL 26 2017
COC009-071-270436-
/O.EXP.KPUB.SV.W.0178.000000T0000Z-170727T0430Z/
Baca CO-Las Animas CO-
1026 PM MDT WED JUL 26 2017
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BACA AND EAST CENTRAL
LAS ANIMAS COUNTIES WILL EXPIRE AT 1030 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However small hail,
gusty winds and heavy rain are still possible with this thunderstorm.
LAT...LON 3739 10350 3753 10316 3738 10307 3720 10354
TIME...MOT...LOC 0426Z 336DEG 14KT 3738 10322
$$
HodanishWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 5:30 PM MDT, 4 hours 14 minutes earlier.
Area forecast discussion, Jul 26, 5:30 PM MDT, 4 hours 14 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 530 PM MDT Wed Jul 26 2017 .SHORT TERM...(This evening through Thursday) Issued at 348 PM MDT Wed Jul 26 2017 ...Monsoonal moisture continues to support locally heavy rain and the potential for flash flooding tonight... Current water vapor imagery and upper air analysis has upper high across the Southern High Plains with weak to moderate westerly aloft across the region at this time, as minor embedded waves continue to ride the northern periphery of the ridge across the Northern Great Basin and Northern Rockies at this time. 12Z soundings at GJT (1.36 inches) and DEN (1.11 inches) had PWATS at 150 to 200 percent of normal across the region, with current water vapor imagery indicating minor embedded disturbances across northwestern Colorado and northern Central New Mexico at this time. With the ample moisture in place, SPC meso analysis is indicating CAPES of 1500- 2000 j/kg across the area at this time. Tonight and tomorrow...Latest high rest models continue to support minor embedded waves moving across the area this afternoon and evening, with scattered to numerous showers and storms developing across the higher terrain through the evening, with storms spreading east across the immediate adjacent plains and congealing into and MCS across the far southeast plains overnight, with THETA E ridge in place. With the ample moisture in place, all storms will have the potential for locally heavy rainfall and will continue to keep the Flash Flood watch in place across the eastern mountains and plains through the early morning hours, despite slightly more westerly steering flow keeping storms moving a tad faster than previous days. The slightly faster steering flow, however, is supporting bulk shear values on in the 20 to 25kt range, leading to the potential for a few stronger and rotating storms through the evening, capable of producing hail up to the size of quarters and gusty outflow winds. With the moist upslope flow, will likely see stratus developing across the eastern plains later tonight and persist through the mid morning hours of Thursday. This will likely keep much of eastern Colorado too stable to support convection tomorrow. With that said, latest models continue to keep best chances of storms over the higher terrain west of the I-25 corridor tomorrow afternoon and evening, and have tailored to forecast to follow suite. Storms tomorrow will continue to have ample moisture to work with, keeping locally heavy rain and the potential for Flash Flooding in the forecast. May need another Flash Flood Watch for area burn scars tomorrow afternoon, however, will see how tonight's rain plays out and let the next shift evaluate the need for one. Temperatures to remain below seasonal averages tomorrow, with highs generally in the 70s and 80s across the plains and mainly 50s and 60s across the higher terrain. .LONG TERM...(Thursday night through Wednesday) Issued at 348 PM MDT Wed Jul 26 2017 No big changes to current forecast as upper ridge looks to be quasi- stationary across the southwest and south central US, keeping the moisture rich monsoon plume over the central Rockies through the rest of this week. This means widespread daily showers and storms, first developing across the higher terrain and then spreading into the adjacent high valleys and eastern plains. Models have rain chances continuing into and through the overnight as well. With the relatively weak flow aloft, and probable development of MCS's, areas of heavy rain totals and potential flash flooding will occur, especially across urban areas and burn scars. There may be a few marginally severe storms during this time period, and temperatures will be below seasonal norms, with abundant cloud cover. Through the weekend and early next week, trough across the eastern US will push the upper ridge farther west. Scattered afternoon and evening showers and storms will be the rule, and be more concentrated across the higher terrain and adjacent locations. Storms would be enhanced, at times, with difficult to time shortwaves rippling through the flow. There will still be the potential for locally heavy rain totals and flash flooding, again primarily across urban areas and burn scars. Temperatures will remain below seasonal norms. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 523 PM MDT Wed Jul 26 2017 Thunderstorms will continue to impact much of southeast and south central Colorado through 27/04Z. Later tonight, lingering showers could persist through 27/06Z. Moist, upslope flow will result in MVR and IFR ceilings at KCOS and KPUB. Stable airmass may limit the extent of convection in the afternoon Thursday, but can't rule out a few thunderstorms. Thunderstorms are more likely in the San Luis Valley Thursday afternoon impacting the KALS airport. && .PUB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 3 AM MDT Thursday for COZ072>089-093>099. && SHORT TERM...MW LONG TERM...MW AVIATION...STARK
Hazardous weather outlook, Jul 26, 11:37 AM MDT, 10 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1137 AM MDT Wed Jul 26 2017 COZ058>089-093>099-271745- Western Mosquito Range/East Lake County Above 11000 Ft- Leadville Vicinity/Lake County Below 11000 Ft- Eastern Sawatch Mountains above 11000 Ft- Western Chaffee County Between 9000 and 11000 Ft- Central Chaffee County Below 9000 Ft- Western Mosquito Range/East Chaffee County above 9000Ft- Saguache County West of Continental Divide Below 10000 Ft- Saguache County East of Continental Divide below 10000 Ft- La Garita Mountains Above 10000 Ft- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft- Eastern San Juan Mountains Above 10000 Ft- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft- Alamosa Vicinity/Central San Luis Valley Below 8500 Ft- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft- Northern Sangre de Cristo Mountains above 11000 Ft- Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft- Southern Sangre de Cristo Mountains Above 11000 Ft- Northwestern Fremont County Above 8500Ft- Western/Central Fremont County Below 8500 Ft- Wet Mountain Valley Below 8500 Ft- Wet Mountains between 6300 and 10000Ft- Wet Mountains above 10000 Ft- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft-Pikes Peak above 11000 Ft- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft- Trinidad Vicinity/Western Las Animas County Below 7500 Ft- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1137 AM MDT Wed Jul 26 2017 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Numerous afternoon and evening thunderstorms are expected across the mountains and plains today, as deep monsoon moisture spreads across the region. Storms look to spread south and east across the immediate adjacent plains through the late afternoon and evening hours and out across the far southeast plains through the late evening hours and into early Thursday morning. With abundant moisture in place, locally heavy rainfall will be possible with all storms, leading to the potential of flash flooding across the area today, particularly on area burn scars and over urban locations. In addition, a few storms over the eastern plains could reach severe limits during the afternoon, producing 1 inch diameter hail and 60 mph winds. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Widespread showers and thunderstorms are expected Thursday and Friday. Coverage of thunderstorms is then expected to diminish some and be most likely across the higher terrain and adjacent locations through the weekend and into the first part of next week. Risks with the storms will be lightning, small hail, and gusty winds to 50 mph. Some storms could become marginally severe with wind gusts to around 60 mph and quarter size hail. There will also be a potential for flash flooding, especially Thursday and Friday, and particularly across burn scars and urban areas. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely this afternoon and evening across much of southern Colorado. 23/23
In the hours before
Special weather statement, Jul 26, 7:14 PM MDT, 2 hours 30 minutes before
Special Weather Statement National Weather Service Pueblo CO 714 PM MDT WED JUL 26 2017 COZ083-085-086-270145- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Canon City Vicinity/Eastern Fremont County CO- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- 714 PM MDT WED JUL 26 2017 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL FREMONT...SOUTH CENTRAL EL PASO AND NORTH CENTRAL PUEBLO COUNTIES UNTIL 745 PM MDT... At 713 PM MDT, Doppler radar was tracking a strong thunderstorm 9 miles northeast of Penrose, or 20 miles northwest of Pueblo, moving northeast at 25 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Fountain. LAT...LON 3839 10485 3848 10496 3870 10472 3853 10449 TIME...MOT...LOC 0113Z 233DEG 21KT 3849 10485 Hodanish
Special weather statement, Jul 26, 7:34 PM MDT, 2 hours 10 minutes before
Special Weather Statement National Weather Service Pueblo CO 734 PM MDT WED JUL 26 2017 COZ084>086-270215- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 734 PM MDT WED JUL 26 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EL PASO AND NORTH CENTRAL PUEBLO COUNTIES UNTIL 815 PM MDT... At 734 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles south of Fountain, or 19 miles south of Colorado Springs, moving northeast at 25 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Fountain, Schriever AFB, Hanover and Security-Widefield. LAT...LON 3849 10474 3856 10481 3889 10450 3868 10428 TIME...MOT...LOC 0134Z 230DEG 20KT 3857 10474 Hodanish
Local storm report, Jul 26, 7:45 PM MDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
745 PM MDT WED JUL 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HEAVY RAIN 2 SE MANZANOLA 38.09N 103.84W
07/26/2017 M0.60 INCH OTERO CO TRAINED SPOTTER
&&Special weather statement, Jul 26, 8:34 PM MDT, 1 hour 10 minutes before
Special Weather Statement National Weather Service Pueblo CO 834 PM MDT WED JUL 26 2017 COZ093-094-097-270300- Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO- La Junta Vicinity/Otero County CO- 834 PM MDT WED JUL 26 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTERO...NORTHEASTERN LAS ANIMAS AND SOUTHWESTERN BENT COUNTIES UNTIL 900 PM MDT... At 833 PM MDT, Doppler radar was tracking a strong thunderstorm over Higbee, or 15 miles south of North La Junta, moving southeast at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Higbee. LAT...LON 3775 10358 3785 10342 3772 10314 3754 10348 TIME...MOT...LOC 0233Z 308DEG 13KT 3776 10349 Hodanish
Local storm report, Jul 26, 8:42 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
842 PM MDT WED JUL 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM TSTM WND DMG 3 W FALCON 38.93N 104.68W
07/26/2017 EL PASO CO BROADCAST MEDIA
TREES BLOWN DOWN.
&&Local storm report, Jul 26, 9:15 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
915 PM MDT WED JUL 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HEAVY RAIN 2 SE MANZANOLA 38.09N 103.84W
07/26/2017 M0.60 INCH OTERO CO TRAINED SPOTTER
0559 PM HEAVY RAIN 8 NW CRIPPLE CREEK 38.84N 105.27W
07/26/2017 M1.13 INCH TELLER CO TRAINED SPOTTER
0550 PM HEAVY RAIN 4 S SPANISH PEAKS 37.32N 104.95W
07/26/2017 M1.10 INCH LAS ANIMAS CO CO-OP OBSERVER
0528 PM HEAVY RAIN 8 NW CRIPPLE CREEK 38.84N 105.27W
07/26/2017 M0.88 INCH TELLER CO TRAINED SPOTTER
FELL OVER 30 MINUTES.
0444 PM HEAVY RAIN 3 NNE SCHRIEVER AFB 38.84N 104.50W
07/26/2017 M0.75 INCH EL PASO CO TRAINED SPOTTER
FELL IN 25 MINUTES.
0431 PM HEAVY RAIN 3 W FALCON 38.93N 104.68W
07/26/2017 M0.98 INCH EL PASO CO TRAINED SPOTTER
0332 PM TSTM WND DMG 3 W FALCON 38.93N 104.68W
07/26/2017 EL PASO CO BROADCAST MEDIA
TREES BLOWN DOWN.
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 6:15 PM MDT | Special Weather Statement | PUB | Baca | 30 min |
| Jul 26, 6:35 PM MDT | Special Weather Statement | PUB | Crowley | 25 min |
| Jul 26, 6:44 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 31 min |
| Jul 26, 7:14 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jul 26, 7:21 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 18 min |
| Jul 26, 7:34 PM MDT | Special Weather Statement | PUB | El Paso | 41 min |
| Jul 26, 8:00 PM MDT | Areal Flood Advisory | PUB | Bent, Crowley, Otero | 2 hr |
| Jul 26, 8:34 PM MDT | Special Weather Statement | PUB | Bent | 26 min |
| Jul 26, 8:36 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 39 min |
| Jul 26, 9:05 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jul 26, 9:10 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas, Otero | 35 min |
| Jul 26, 9:43 PM MDT | Flash Flood Warning | PUB | Teller | 5 hr |
| Jul 26, 10:46 PM MDT | Special Weather Statement | PUB | Baca | 44 min |
| Jul 26, 11:39 PM MDT | Special Weather Statement | PUB | Baca | 51 min |
| Jul 26, 11:56 PM MDT | Special Weather Statement | PUB | Baca | 49 min |
| Jul 27, 12:57 AM MDT | Areal Flood Advisory | PUB | Baca, Prowers | 3 hr |
| Jul 27, 1:33 AM MDT | Areal Flood Advisory | PUB | Baca, Bent, Las Animas, Otero | 3 hr |
| Jul 27, 3:29 AM MDT | Areal Flood Advisory | PUB | Las Animas, Otero, Pueblo | 2 hr |
| Jul 27, 4:26 AM MDT | Areal Flood Advisory | PUB | Bent, Las Animas, Otero | 64 min |
| Jul 27, 1:24 PM MDT | Special Weather Statement | PUB | Saguache | 51 min |
| Jul 27, 3:08 PM MDT | Special Weather Statement | PUB | Saguache | 37 min |
| Jul 27, 3:16 PM MDT | Special Weather Statement | PUB | Costilla | 29 min |
| Jul 27, 4:12 PM MDT | Areal Flood Advisory | PUB | Teller | 2 hr |
| Jul 27, 4:39 PM MDT | Special Weather Statement | PUB | Alamosa | 36 min |
| Jul 27, 5:13 PM MDT | Areal Flood Advisory | PUB | Las Animas | 2 hr |
| Jul 27, 5:26 PM MDT | Areal Flood Advisory | PUB | Huerfano, Las Animas | 2 hr |
| Jul 27, 5:55 PM MDT | Flash Flood Warning | PUB | Custer, Fremont | 3 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.